# SDR YENA201702120068

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 49,345 hours, 17,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ALL CABIN EMERGENCY LIGHTS REMAINED ON AND COULD NOT GET THEM TO EXTINGUISH.  R & R RELAY 8WL IAW TSM 33-51-00. OPS CHECK PASSED.
